# SDR UPS96220747

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION BETWEEN FUSELAGE SKIN AND FRAME AT BS 1183 BETWEEN 58L AND 59L.  AREA PAINT STRIPPED IAW MM 51-20-1, FASTENERS REMOVED IAW SRM 51-30- 2, AREA BETWEEN BS 1183 AND 1166 BETWEEN 510L AND 58L INSPECTED IAW B7 27 NDT MANUAL 51-00-00 FIG 5.  INTERNAL FOUND DISBONDED WITH SURFACE CORROSION ON BOTH SKIN AND DOUBLER.  AREA REPAIRED IAW SRS EO 96-30-010.
